MathSciNet Relay Station
MathSciNet bibliographic data
MR958072 (89k:30017) 30C60
Anderson, G. D.; Vamanamurthy, M. K. Hölder continuity of quasiconformal mappings of the unit ball. Proc. Amer. Math. Soc. 104 (1988), no. 1, 227–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement